# SDR SWIA200413426

- Difficulty date: June 11, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 11,061 hours, 14,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1131
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,208 hours, 11,204 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHT TESTED, MIDDLE ROW DOES NOT TURN ON.  WHEN EMERGENCY LIGHT TURNED OFF AND AC POWER OFF, MIDDLE ROW LIGHTS TURN ON.  REPLACED AND SECURED FORWARD CABIN EMERGENCY BATTERY PACK.  OPERATIONAL CHECK GOOD.
